RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shaikin, Mikhail Ermolaevich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:218
Abstract pages:3351
Full texts:1107
References:343
Candidate of technical sciences

http://www.mathnet.ru/eng/person60021
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shaikin.m-e
https://mathscinet.ams.org/mathscinet/MRAuthorID/233747

Publications in Math-Net.Ru
2018
1. M. E. Shaikin, “Multiplicative stochastic systems with multiple external disturbances”, Avtomat. i Telemekh., 2018, 2,  122–134  mathnet  elib; Autom. Remote Control, 79:2 (2018), 300–310  isi  scopus
2015
2. M. E. Shaikin, “Design of optimal state controller robust to external disturbance for one class of nonstationary stochastic systems”, Avtomat. i Telemekh., 2015, 7,  127–139  mathnet  elib; Autom. Remote Control, 76:7 (2015), 1242–1251  isi  elib  scopus
2013
3. M. E. Shaikin, “Stochastic $H_2/H_\infty$-control for a dynamical system with internal noises multiplicative with respect to state, control, and external disturbance”, Avtomat. i Telemekh., 2013, 3,  136–155  mathnet  zmath; Autom. Remote Control, 74:3 (2013), 426–441  isi  scopus
4. M. E. Shaikin, “To the problem of stealth moving of the object in a threat environment on the periphery of its contact with a sonar station”, Probl. Upr., 2013, 5,  66–78  mathnet
2012
5. M. E. Shaikin, “Applying random stream theory to the group target detection problem”, Avtomat. i Telemekh., 2012, 6,  52–72  mathnet; Autom. Remote Control, 73:6 (2012), 976–991  isi  scopus
2010
6. M. E. Shaikin, “Representation of the bilinear system output by multiple stochastic integrals”, Avtomat. i Telemekh., 2010, 6,  79–95  mathnet  mathscinet  zmath; Autom. Remote Control, 71:6 (2010), 1048–1063  isi  scopus
7. M. E. Shaikin, “Integral representations of solutions for linear stochastic equations with multiplicative perturbances”, Avtomat. i Telemekh., 2010, 4,  16–33  mathnet  mathscinet  zmath; Autom. Remote Control, 71:4 (2010), 555–571  isi  scopus
2009
8. M. E. Shaikin, “Stochastic problems in $H_\infty$ and $H_2/H_\infty$ control”, Avtomat. i Telemekh., 2009, 2,  3–34  mathnet  mathscinet  zmath; Autom. Remote Control, 70:2 (2009), 173–202  isi  scopus
2007
9. M. E. Shaikin, “Orthogonal expansions of the nonlinear functionals of the Gaussian process and their application to statistical analysis”, Avtomat. i Telemekh., 2007, 3,  83–93  mathnet  mathscinet  zmath; Autom. Remote Control, 68:3 (2007), 446–455  scopus
2006
10. M. E. Shaikin, “The multilinear algebra of the moments of distributions in the analysis of nonlinear stochastic systems”, Avtomat. i Telemekh., 2006, 2,  106–118  mathnet  mathscinet  zmath; Autom. Remote Control, 67:2 (2006), 265–277  scopus
2005
11. L. P. Sysoev, M. E. Shaikin, “Identification of commutative covariance structures by successive testing of statistical hypotheses”, Avtomat. i Telemekh., 2005, 3,  48–64  mathnet  mathscinet  zmath; Autom. Remote Control, 66:3 (2005), 382–397  scopus
2004
12. M. E. Shaikin, “Optimal estimation equations for the state vector of a stochastic bilinear system: its bilinear approximation”, Avtomat. i Telemekh., 2004, 12,  94–109  mathnet  mathscinet  zmath; Autom. Remote Control, 65:12 (2004), 1946–1960  isi  scopus
2003
13. M. E. Shaikin, “Statistical Estimation and Classification on Commutative Covariance Structures”, Avtomat. i Telemekh., 2003, 8,  69–81  mathnet  mathscinet  zmath; Autom. Remote Control, 64:8 (2003), 1264–1274  isi  scopus
2002
14. M. E. Shaikin, “A Coordinate-Free Approach to the Method of Moments in the Theory of Multidimensional Stochastic Systems”, Avtomat. i Telemekh., 2002, 5,  81–91  mathnet  mathscinet  zmath; Autom. Remote Control, 63:5 (2002), 766–776  isi  scopus
15. M. E. Shaikin, “An Algebraic Formalism for Computing the Moments of Distributions of Quadratic Forms”, Avtomat. i Telemekh., 2002, 3,  76–84  mathnet  mathscinet  zmath; Autom. Remote Control, 63:3 (2002), 413–420  isi  scopus
2001
16. M. E. Shaikin, V. I. Shin, “Decomposition of Nonlinear Stochastic Differential Systems”, Avtomat. i Telemekh., 2001, 3,  72–85  mathnet  mathscinet  zmath; Autom. Remote Control, 62:3 (2001), 409–421  isi  scopus
2000
17. M. E. Shaĭkin, “Optimal finite-dimensional filtering of the state vector for bilinear systems with nilpotent Lie algebras”, Avtomat. i Telemekh., 2000, 2,  62–75  mathnet  mathscinet  zmath; Autom. Remote Control, 61:2 (2000), 232–244
1998
18. M. E. Shaikin, “Some issues in the use of algebraic methods for analysis of stochastic systems”, Avtomat. i Telemekh., 1998, 11,  184–194  mathnet  zmath; Autom. Remote Control, 59:11 (1998), 1653–1660
19. M. E. Shaĭkin, “Decomposition of nonlinear stochastic systems and control systems that are linear with respect to input”, Avtomat. i Telemekh., 1998, 5,  112–123  mathnet  mathscinet  zmath; Autom. Remote Control, 59:5 (1998), 703–712
1997
20. M. E. Shaikin, “Algebraic Structure of PBIB-maps in Analysis of Variance with Applications to Multi-Factor Experiments with Interaction”, Avtomat. i Telemekh., 1997, 11,  90–101  mathnet  mathscinet  zmath; Autom. Remote Control, 58:11 (1997), 1772–1781
21. M. E. Shaikin, “Analysis of Covariance Structures for a Class of Combinatorial Observation Systems”, Avtomat. i Telemekh., 1997, 2,  108–118  mathnet  mathscinet  zmath; Autom. Remote Control, 58:2 (1997), 240–248
1996
22. M. E. Shaikin, “Decomposition of Covariant Structures Associated with Finite Geometries”, Avtomat. i Telemekh., 1996, 1,  83–91  mathnet  mathscinet  zmath; Autom. Remote Control, 57:1 (1996), 67–74
1994
23. M. E. Shaĭkin, “Determination of the number of parameters of a model in the problem of the identification of invariant covariance structures”, Avtomat. i Telemekh., 1994, 10,  104–116  mathnet  mathscinet  zmath; Autom. Remote Control, 55:10 (1994), 1478–1488
1986
24. M. E. Shaĭkin, “Confidence estimation of parameters of normal statistical models”, Avtomat. i Telemekh., 1986, 4,  81–90  mathnet  mathscinet  zmath; Autom. Remote Control, 47:4 (1986), 508–516
1981
25. L. P. Sysoev, M. E. Shaikin, “Optimal parameter estimates in regression models with a special co variance structure and their application to two-factor experiments”, Avtomat. i Telemekh., 1981, 6,  44–56  mathnet  mathscinet  zmath; Autom. Remote Control, 42:6 (1981), 735–745
1976
26. L. P. Sysoev, M. E. Shaikin, “Algebraical methods for studying correlatios in incomplete balanced block diagrams of experiment design. III. Sufficient statistical data and estimates of co variance matrices”, Avtomat. i Telemekh., 1976, 9,  62–68  mathnet  zmath; Autom. Remote Control, 37:9 (1976), 1349–1354
27. L. P. Sysoev, M. E. Shaikin, “Algebraical methods for study of correlational connections in incomplete balanced block design. II. Relationship algebras and characterization of covariance matrices in the case of symmetrical blocks”, Avtomat. i Telemekh., 1976, 7,  57–67  mathnet  mathscinet  zmath; Autom. Remote Control, 37:7 (1976), 1022–1031
28. L. P. Sysoev, M. E. Shaikin, “Algebraical method for study of correlations in balanced incomplete block design. I. Characterization of covariance matrices in the case of nonsymmetrical block design”, Avtomat. i Telemekh., 1976, 5,  64–73  mathnet  mathscinet  zmath; Autom. Remote Control, 37:5 (1976), 696–704
29. T. I. Dubenko, L. P. Sysoev, M. E. Shaikin, “Sufficient statistic and estimates of covariance special structure matrices in two models of experimental design”, Avtomat. i Telemekh., 1976, 4,  25–34  mathnet  mathscinet  zmath; Autom. Remote Control, 37:4 (1976), 492–500
30. T. I. Dubenko, L. P. Sysoev, M. E. Shaikin, “Symmetry properties and characterization of covariance matrices in an experimental design problem with random blocks”, Avtomat. i Telemekh., 1976, 3,  73–82  mathnet  mathscinet  zmath; Autom. Remote Control, 37:3 (1976), 378–386

2015
31. M. E. Shaikin, “Review of the monograph “Control of linear systems subjected to exogenous disturbances: the linear matrix inequality technique” by B. T. Polyak, M. V. Khlebnikov, P. S. Shcherbakov”, Avtomat. i Telemekh., 2015, 3,  151–157  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020